# SDR UALA2012121707265

- Difficulty date: December 17, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,313 hours, 15,965 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN AFT GALLEY, FLIGHT DIVERTED.  INSPECTED ALL AFT GALLEY WARMERS, COFFEEMAKERS, C-B +POWER PANELS, WORK LIGHTS: NO EVIDENCE OF OVERHEATING FOUND.  DROPPED CEILING PANEL, NO SMOKE SMELL IN 2001 VU OR CEILING PANEL.  FILLED IN SMOKE REPORT AND DEBRIEFED CREW.  SOURCE APPEARS TO BE FROM COOLING EXHAUST OF NR 3 CHILLER.  NO EVIDENCE OF OVERHEATING SEEN.  CABIN CREW REPORTED HOT PLASTIC SMELL COMING FROM VENT ABOVE COMPARTMENT R41+R42.  ACCOMPLISHED GENERAL INSPECTION ON GALLEY CHILLER AREA AND CHILLER TEST RUNNING ABOUT 2 HRS AND NO HOT PLASTIC OR ANY OTHER SMELL DETECTED DURING INSPECTION AND TEST, CHILLER BACK TO NORMAL CONFIGURATION
